MathSciNet Relay Station
MathSciNet bibliographic data
MR2926996 53D35 (53D40)
Borman, Matthew Strom Symplectic reduction of quasi-morphisms and quasi-states. J. Symplectic Geom. 10 (2012), no. 2, 225–246.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement